# SDR IPXA2019050241657

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 37,640 hours, 17,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LOUD HUMING NOISE ON DESCENT POSSIBLE CAUSE ENTRY DOOR SEAL TORN. FOUND DEBRIS ON LOWER DOOR SILL. CLEANED AND REMOVED DEBRIS. OK TO CONTINUE 52-10-00.
